Kodai Mathematical Journal

Homotopy groups of the space of self maps of the projective 3-space

Katsumi Ōshima

Full-text: Open access

Abstract

We compute the homotopy groups of the space of self maps of the 3 dimensional projective space.

Article information

Source
Kodai Math. J., Volume 34, Number 2 (2011), 291-300.

Dates
First available in Project Euclid: 5 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1309829551

Digital Object Identifier
doi:10.2996/kmj/1309829551

Mathematical Reviews number (MathSciNet)
MR2811645

Zentralblatt MATH identifier
1225.55005

Citation

Ōshima, Katsumi. Homotopy groups of the space of self maps of the projective 3-space. Kodai Math. J. 34 (2011), no. 2, 291--300. doi:10.2996/kmj/1309829551. https://projecteuclid.org/euclid.kmj/1309829551


Export citation